Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is anyone on prozac, what are your side effects? Has it made you loose or gain weight?

Answer Question
 
Anonymous

Asked by Anonymous at 8:09 PM on Mar. 12, 2009 in Health

Answers (4)
  • I was on it a couple yrs ago. It gave me really bad headaches. I didn't loose or gain weight either.
    Anonymous

    Answer by Anonymous at 8:10 PM on Mar. 12, 2009

  • I WAS on Prozac. I hated it. I didn't notice any weight gain on it. But, I did have terrible heartburn, insomnia and headaches. I only got the heartburn after I took a pill, which my doctor prescribed a heavy duty antacid for. (Didn't help though.) He also prescribed a sleep aid after I complained I couldn't sleep and told me to take 3 ibuprofen tablets when I got the headaches. (Again, didn't work.) I weened myself off of it and low and behold, all those symptoms went away.
    Anonymous

    Answer by Anonymous at 8:12 PM on Mar. 12, 2009

  • It destroyed my metabolism. I took it from 1999-2001. I gained a lot of weight and had difficulty losing it. Coming off it was horrible, but I did because I was pregnant.
    Anonymous

    Answer by Anonymous at 12:51 AM on Mar. 13, 2009

  • I've never used prozac before, however if you are looking for an answer from an expert, you can visit this website which have chock-full of information on ANY kind of medication. They have useful articles on health and general well being, If you can't find what you are looking for, you can email them as well for answer....hope it helps.


    http://www.medicationreview.net/


     

    tina_c828

    Answer by tina_c828 at 2:18 AM on Mar. 17, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN